# SDR CALA2009120800699

- Difficulty date: December 8, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 41,664 hours, 22,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR91368
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17 ABC EMERGENCY LIGHT INOP.  FOUND SEAT WIRE HARNESS AT FAULT.  INSTALLED SERVICEABLE PART.  OPS CHECKS NORMAL.
